RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 1(301), Pages 205–206 (Mi umn1052)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Obstruction groups to splitting along one-sided submanifolds

Yu. V. Muranov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:1, 205–207

Bibliographic databases:

MSC: 57T20, 57R19, 57R10, 57R67
Received: 02.11.1994

Citation: Yu. V. Muranov, “Obstruction groups to splitting along one-sided submanifolds”, Uspekhi Mat. Nauk, 50:1(301) (1995), 205–206; Russian Math. Surveys, 50:1 (1995), 205–207

Citation in format AMSBIB
\Bibitem{Mur95}
\by Yu.~V.~Muranov
\paper Obstruction groups to splitting along one-sided submanifolds
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 1(301)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn1052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331368}
\zmath{https://zbmath.org/?q=an:0856.57031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..205M}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 1
\pages 205--207
\crossref{https://doi.org/10.1070/RM1995v050n01ABEH001670}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TF76400010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1052
  • http://mi.mathnet.ru/eng/umn/v50/i1/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Muranov, “Splitting obstruction groups and quadratic extensions of anti-structures”, Izv. Math., 59:6 (1995), 1207–1232  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. V. Muranov, D. Repovš, “Obstructions to reconstructions from a pair of manifolds”, Russian Math. Surveys, 51:4 (1996), 743–744  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:133
    Full text:54
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019